MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect prolactin results generated on the architect i2000sr analyzer for multiple patients.The initial results were not released out of the lab.The issue was not resolved after recalibrating the reagent, and the prolactin results were still elevated.The prolactin reagent was calibrated on a second analyzer which generated similar results.The customer sent the samples to a support laboratory, those same samples generated lower results.The following data was provided: sid (b)(6): pro-sangue results = 27.38 / 27.45 ng/ml; support lab 1 result = 20.04 ng/ml.Sid (b)(6): pro-sangue results = 67.20 / 74.31 / 71.39 ng/ml; support lab 1 result = 17.29 ng/ml; support lab 2 result = 14.6 ng/ml.Sid (b)(6): pro-sangue result = 41.5 ng/ml; support lab 2 result = 28.1 ng/ml.The customer¿s (pro-sangue) reference range for prolactin is 1.9 to 27.00 ng/ml.The support lab reference range for prolactin is 2.80 to 29.20 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (3 total patients) all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing was performed on a retained kit of the complaint lot.Return testing was not performed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending for the architect prolactin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 70290ud00.A review of the device history record did not identify any nonconformances or deviations associated with the complaint lot and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot number 70290ud00 stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the architect prolactin reagent lot 70290ud00 was identified.Section d3 suspect medical device was updated including the email section g1 all manufacturers was updated including the mfg site email.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22097437
Report Number3005094123-2025-00261
Device Sequence Number15309710
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public(01)00380740014865(17)251025(10)70290UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Catalogue Number07K76-25
Device Lot Number70290UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6),; ARC I2000SR INST, 03M74-02, (B)(6),; ARC I2000SR INST, 03M74-02, (B)(6),; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown